# SDR SWAA2025081292545

- Difficulty date: July 17, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 64,215 hours, 40,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN PHOTOLUMINESCENT STRIP LH (5EA) AT PASSENGER CABIN.   THE REPLACEMENT PHOTOLUMINESCENT STRIP LH (5EA) SEE TTG8Q003KHW1.
